# SDR REXA201000004A

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 14,972 hours, 12,611 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Damaged
- Location: Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NOSE DOOR WARNING MSG, AND WOW INPUT AND STEERING INOP CAUTION MSG, AND WOW OUTPUT FAIL STATUS MSG WHEN RETRACTING THE GEAR AFTER T/O FROM 12L MSP.  COMPLETED QRH RETURNED TO MSP.  MTX FOUND DAMAGED NLG BUSHING BACK UP SEAL RESTRICTING STRUT EXTENSION.  REPLACED DAMAGED BACKUP SEAL AND SERVICED STRUT IAW CRJ AMM 32-21-30.
